RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2170–2174 (Mi de2936)  

Ordinary Differential Equations

A certain generalization of the hypergeometric equation

A. D. Lizareva, V. I. Klenovb

a Metal Polymer Research Institute of National Academy of Sciences of Belarus
b Belarus Polytechnic Institute

Full text: PDF file (496 kB)

Bibliographic databases:
UDC: 517.923
Received: 05.11.1975

Citation: A. D. Lizarev, V. I. Klenov, “A certain generalization of the hypergeometric equation”, Differ. Uravn., 12:12 (1976), 2170–2174

Citation in format AMSBIB
\Bibitem{LizKle76}
\by A.~D.~Lizarev, V.~I.~Klenov
\paper A certain generalization of the hypergeometric equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2170--2174
\mathnet{http://mi.mathnet.ru/de2936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437818}
\zmath{https://zbmath.org/?q=an:0348.34004}


Linking options:
  • http://mi.mathnet.ru/eng/de2936
  • http://mi.mathnet.ru/eng/de/v12/i12/p2170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020